# SDR CA150827001

- Difficulty date: August 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Boot
- Part number: GG670950613
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

(CAN) LEFT BLEED DUCT WARNING DURING FLIGHT.  COMPLIED WITH QRH.  RT BLEED CLOSED CAUSING ULTIMATE LOSS OF PRESSURE.  CREW INITIATED AN EMERGENCY DESCENT DUE TO THE LOSS OF CABIN PRESSURE, THE PASSENGER OXYGEN MASKS WERE RELEASED.  INSPECTED LT BLEED DUCTS, FOUND HOT AIR SOV BOOT HALF OFF.  R & R HOT AIR SOV, CLAMP AND BOOT.
